# SDR IPXA12171761

- Difficulty date: February 9, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 12,989 hours, 7,807 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246403200
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING L/E CLOSING RIB AT WOFX-259.4 IS GOUGED.  REPAIRED LT WING L/E CLOSING RIB AT WOFX-259.4 IAW STA-SA, EA 300-5720-01-A3689-I/R AND EO A300-5720-46051-A.
